Just an update

I’ve had an xray on my stomach which hasn’t shown anything bad. They want to see if I react positively to the steroids over the next couple of days but if not, they’re going to do yet another flexi and possibly change my infusion drug. The doctor said it could be due to hypersensitivity within my gut after being inflamed for a while.

Also, my cannula is hurting when they give me my steroids through it so they’re going to change it in a little while.

Thank you to @natsufatsu and @sabinasanfanfic for your kind messages.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s